# SDR DALA2016020500871

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE UPPER FLOORBEAM HAS EVIDENCE OF SURFACE CORROSION BS 1640, LBL54 TO RBL54.  REMOVED EXISTING FLOORBEAM REPAIR FROM BS 1640 LBL 65 TO RBL 65,  FABRICATED NEW REPAIR, AND REPAIR ANGLES, HEAT TREATED & INSTALLED REPAIR IAW SRM 53-00-51, REPAIR 9, SRM 51-40-02 & BAC 5602.
